MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. SPEED ARC; SE-111512A

BIOMEDICAL ENTERPRISES, INC. SPEED ARC; SE-111512A
Model Number SE-111512A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation, should the device be returned or additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
One speed arc was inserted during akin case in 2014.One week post insertion, the hinge broke and the device was explanted.If additional information pertinent to this incident is obtained, a supplemental report will be submitted.

Brand Name
SPEED ARC
Common Device Name
SE-111512A
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78245
MDR Report Key5868243
Report Number1649263-2016-00036
Device Sequence Number13573492
Product Code JDR
UDI-Device Identifier00810633021422
UDI-Public00810633021422
Combination Product (Y/N)N
PMA/510(K) Number
K133270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/01/2019
Device Model NumberSE-111512A
Device Lot NumberBMESE140131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2014
Initial Report FDA Received Date08/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1